# SDR CA121119005

- Difficulty date: November 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW545B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE WAS SHUTDOWN IN FLIGHT DUE TO LOW OIL PRESSURE.  NO OTHER DETAILS ARE AVAILABLE.  AN MRT WAS REQUESTED FOLLOWING DISCOVERY OF AN EXTERNAL OIL LEAK.
